# SDR CALA9600896

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 335
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .3750 INCH CRACK AND A .50 INCH CRACK IN FLOORBEAM U-CHANNEL AT B.S. 335, LBL 25, WL 200.  THE CHANNEL WAS REMOVED.  A NEW CHANNEL WAS FABRICATED AND INSTALLED IAW SRM 51-30-2, 53-40-3, AND MM 51-20-11.
